# SDR REXA2019042610516

- Difficulty date: April 16, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21 RH BTW FS=310/364 E/E BAY .   STRINGER 21 RH BTW FS=310/364 E/E BAY WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR.C AND SRM 51-42-20-001-001-A01 PAR.C
